# SDR SIMA20190502005

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 34,188 hours, 29,651 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15782101
- Part serial: 1849
- Condition: Failed
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER BRK LO PRES RETURNED AFTER HYD 1ST FLIGHT OF DAY TEST AND NO BRAKE ACCUATION. C/A-ITEM DEFERRED PER MEL 32-5 (MEL REOPENED) TDMI 939T3288 OPENED TO CHECK ACCUM PRECHARGE EACH FLT DAY. "M PROCEDURES C/W AUTH# 040981M-C. TROUBLESHOT IAW EMB FIM 32-44-00-810-801-A REMOVED AND REPLACED LOW PRESSURE SWITCH IAW AMM 32-44-05-000-801-A AND 32-44-05-400-801-A REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 32-44-07-000-801-A AND 32-44-07-400-801-A NO FIX REMOVED AND REPLACED NR 1 AND NR 2 BRAKE REF NRWC 939-CMI-03939 NO FIX NO FURTHER TIME TO TROUBLESHOOT MEL REMAINS OPEN RESTABLISHED M PROCEDURES. REMOVED AND REPLACED ACCUMALATOR NR 2 LOW PRESSURE SWITCH IAW AMM 32-44-05 OPERATIONAL AND LEAK CHECK GOOD MEL#32-5 AUTH$ 040981M-C RESTORED. REMOVED AND REPLACED NR 1 AND NR 2 BRAKE ASSEMBLY IAW W/C 32-600-14 OPC GOOD LEAK CHECK GOOD NO OTHER DEFECTS NOTED. SWITCH P/N 15851 S/N 2209. LR MAIN BRAKE ASSY P/N 2-1707-2 S/N 0706 (1) AND S/N 1927 (2)
